# SDR FDEA201502120515

- Difficulty date: February 12, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N453FE
- Make and model: Airbus A310-222
- Aircraft serial: 267
- Aircraft time: 385 hours, 18,905 cycles
- Engine: Pwa JT9*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, ACFT STARTED VIBRATING VERY BADLY.  FELT MORE LIKE AN AIRFRAME FLUTTER RATHER THAN ENG VIBRATION.  CHECKED ENG PAGE, ALL NORMAL.  CLIMBING THROUGH 2500' PULLED THROTTLES BACK & FLUTTER DECREASED.  AS SPEED STARTED TO INCREASE FLUTTER INCREASED.  SLOWED ACFT, TOLD DEPARTURE WE WANTED TO RETURN.  KEPT SPEED AT 180 KTS ALL THE WAY BACK.  LANDED WITH NO OTHER ISSUES.  REMOVED AND REPLACED THE NR 2 ENG ASSY IAW W/C 44T0102-2.
